MAUDE Adverse Event Report: I.T.S. GMBH HALLUX OSTEOTOMY PLATE, 8MM

I.T.S. GMBH HALLUX OSTEOTOMY PLATE, 8MM
Model Number 21015-08
Medical Device Problem Codes Accessory Incompatible (1004); Defective Component (2292)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record (dhr) of hallux plates were inspected and showed deviations in distal measurement.The field of tolerance of the nominal size is 8.00mm and 7.90.The actual size of the affected lots was between 8.11 and 8,16.All other measurements including the hole clearance are within the field of tolerance.A review of the raw material device history record revealed no deviation.The material was determined to be conforming and was used as is per product development approval.As a result, the affected plates got exchanged and the incident was filed in addition under the capa number (b)(4).
 
Event or Problem Description
It was reported that the hallux osteotomy plate couldn't be mounted on the insertion guide.The incident didn't happen during surgery.

Brand Name
HALLUX OSTEOTOMY PLATE, 8MM
Common Device Name
HALLUX OSTEOTOMY PLATE, 8MM
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU  8301
MDR Report Key8230298
Report Number3004369035-2016-00001
Device Sequence Number11000512
Product Code HRS
UDI-Device Identifier09120047298664
UDI-Public09120047298664
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K131722
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 01/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number21015-08
Device Catalogue Number21015-08
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/11/2016
Initial Report FDA Received Date01/09/2019
Patient Sequence Number1